medical ennui

Restless in my skin and unmotivated to move. It’s a bit like I’m hangover; but I’m not. This may have more to do with the time change and the weather than my mental state: grey pall drawn down over the city streets, sun suddenly banished to a different hour of the clock. There’s so little day left, now. It’s harder to feel invigorated.

I also got my arm stuck with that bloody H1N1 pin last Saturday, and the vaccine knocked me flat out for a couple of days. No flu-like symptoms, just some vision-swimming light-headed exhaustion. It might be some of that still—a weakened immune system jacking up its forces to develop antibodies against a possible threat.

Any way you slice it, I’m not at my best. I missed my Halloween plans by sleeping through them.

But speaking of which, I’m sleeping better! Psychiatrist has given me yet another pill, this one to be used in conjunction with my newly adored ziprasidone. This one makes me sleep for extended period of time to wake up refreshed rather than jacked or spacey. So far so good.

I never would have imagined taking this many pills on a daily basis even just one year ago. Now I have a cupboard full of them. Sometimes I feel like a stranger in my own life.

Advertisements

~ by A Mundi on November 6, 2009.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: